# SDR SWAA2022050288361

- Difficulty date: March 26, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SLAT NOSE SKIN IS CRACKED AT ACTUATOR ATTACH RIB AT FASTENER. MARKED / [01] REMOVED SLAT COVE PANELS 523CB; 523DB; 523EB IAW SOPM 20-50-01.;[02] REMOVED SLAT FLEX SKIN IAW SRM 57-4201 2R-8.;[03] VALIDATED APPLICABILITY OF SRM 57-42-01-2R-8.;[04] REMOVED FASTENERS AS REQUIRED AND CUT OUT DAMAGED AREA OF SLAT NOSE SKIN IAW SRM 57-42-01-2R-8 PARA.4.;[05] VERIFIED CORRECTIVE ACTIONS 3 AND 4;[06] ACCOMPLISHED HFEC INSPECTION IAW NDTM D6-37239 PART 6; 51-00-00 PROC 16. SRM 51-42-01-2R-8 REPAIR 8 STEP 4.C. NO DAMAGE FOUND. TOOL I.D. IS000450 500D; ATS2407 MINIMITE;[07] FABRICATED REAIR DOUBLER FROM 7075-T62 CLAD; .071'; LOT# 1478276-1. REPAIR FILLER FROM 7075-T62 CLAD; .063'; LOT# 1418646-2. APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS AND BARE AREAS OF SLAT NOSE SKIN. INSTALLED COUNTER SINK REAIR WASHERS TO SLAT NOSE SKIN AS REQUIRED. WORK DONE IAW SRM 57-42-012R-8 PARA. 4. F.
